nan

Members
  • Content count

    649
  • Joined

  • Last visited

Posts posted by nan


  1. Alice,

    I am so sorry that you are feeling so depressed. I think that it would be a good idea to get in touch with your doctor. It sounds like your disability came through. That should make you feel a bit better.

    I send hugs your way.

    Take care,

    Nan


  2. Rosa,

    I have GAVE and have had two major bleeds. The first time by the time he did an endoscopy I had stopped bleeding so he didn't treat it. The second time he had to treat because I was really bleeding. I had a treatment done in May then again in June. I remember feeling horrible for quite awhile. I have horrible nausea and heartburn daily so that might be why I didn't feel too badly. I do remember feeling pretty yucky for about ten days. Hopefully, your pain will soon go away. I am so sorry you are going through this. Please take care of yourself. Feel free to email or pm me if you'd like.

    Nan


  3. The way I deal with it is to schedule daily rests. It isn't unhealthy to rest your body when it needs it. I don't always answer the phone when it rings. I just check the messages later. Here are some things that make my day easier. I have a stool at my washer and dryer for when I unload the clothes. I have a shower chair in my shower stall. When I go out if there is a scooter in the store I use it. I get my husband to do most of my errrands. Don't feel guilty for resting. I think fatigue is our bodies telling us to take a rest.

    Take care,

    Nan


  4. Hi,

    I have CREST, but I don't have the skin tightening. You just need two of the letters to get a diagnosis of scleroderma. I have calcinosis, Raynaud's, esophageal issues, and telangiectasias. My ANA was positive one time and then negative another. The doctor that diagnosed me said she didn't care what the bloodwork showed, she was diagnosing me with CREST. I went to Johns Hopkins for my diagnosis.

    I think you should try another rheumatologist. I am so sorry that you are having to deal with all of this.

    Take care,

    Nan


  5. Hi,

    I have Sjogren's. I use Restasis, one drop in each eye in the am and one in each eye in the pm. Some days I use over the counter drops almost every hour in between. I also have plugs put in my eyes. I would ask your doctor about plugs. It's painless. Good luck!

    Nan


  6. Barbara,

    That's great you got into Hopkins. I go there too. Who do you see? I go to Good Samaritan and see Dr. Saleh in the Rheumatology department. They wouldn't take me at the scleroderma dept because I didn't have a diagnosis of scleroderma yet and my rheumatologist here wouldn't commit to anything in his letter. Anyway, I love Dr. Saleh. She diagnosed me with CREST, Sjogren's , and Fibromyalgia. I see her every six months . On my next visit I am also going to see a GI doctor up there.

    Take care,

    Nan


  7. Just curious! My last bloodwork showed that I have low blood sugar. I have been feeling really worse than usual. I am wondering if it's due to low blood sugar. I am going to touch base with my primary care physician tomorrow.

    Nan


  8. Yes, I now use a scooter when I shop. It used to kill me to push the grocery cart. I had a stress fracture in my foot for 27 weeks, that's when I really started using the scooter. I do exercises also. I have fibromyalgia also which makes my muscles really hurt. Take care of yourself!

    Nan


  9. Gizelle,

    I did that for about six weeks. One time I woke up with both arms and both legs in the air. It was restless legs and arms which can be due to low iron. My hemoglobin was 6.1 and I had to be hospitalized and have 2 transfusions. I have watermelon stomach(GAVE) which is lesions in your stomach that bleed spontaneously. Do you have this? How long have you been doing it? I think you should check your hemoglobin level.

    Take care,

    Nan


  10. My rheumatologist at Hopkins wants me to try the paste because I can't take Norvasc due to low blood pressure. She didn't tell me how to use it and the instructions with the med are weird. Do I just rub some on the tips of fingers and cover?

    Thanks ahead of time for your expertise!

    Nan